# SDR USAADB96123

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Vlv Act
- Part number: 54447211
- Condition: Failed
- Location: Cabin
- Part time: 20,440 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1422 - ROC-CLT - CABIN WOULD NOT PRESSURIZE AFTER TAKEOFF.  RETURNED TO FIELD.  REPLACED OUTFLOW VALVE ACTUATOR.  (M)
